# SDR DALA2017082006321

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 62,620 hours, 8,166 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL ROWS OF EMERGENCY LIGHTS OUT ON RIGHT SIDE OF AIRCRAFT.  RESEATED PIN IN CONNECTOR AT SEAT 23RH, REPLACED LIGHT ASSEMBLY AT SEAT 29RH, SWAPPED CONNECTOR WIRING AT SEAT 32RH, AND REPAIRED CONNECTOR WIRING AT SEAT 37R.
